Periods after contraceptive injection

(2 Posts)
Frillsandspillsx2 Sat 30-Apr-16 20:35:20

Hi, I was just wondering if anyone had any experience with the contraceptive injection. I had my first (and only) shot in December when DS was about 5 weeks old. I had stopped bleeding from giving birth at this point but I bled constantly for the 3 months the injection lasts which I know is normal. I was due to get my second shot at the end of march but decided not to as I've read about how it's taken people a long time to concieve afterwards.

I had my first AF mid April which I was suprised about as I thought it would take longer. I stopped bleeding around a week ago (AF lasted about a week in total) but it's came again. It's not heavy but I have the usual increase appetite and cramps that come with it. I'm just confused as to why AF has came so soon.

I'm not TTC right nowbut as it's something I will be doing in the near future I wanted to make sure my cycle was back to normal before trying.

Does this seem normal after the injection?

Thank you

AmyC86 Sat 30-Apr-16 20:40:23

Yes it does mess you around a bit xx should settle down soon enough. If not, go and seek medical advice.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now